# SDR AU990028

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206F
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 12411172
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(AUS) DURING TAKEOFF ROLL, THE RIGHT WING WAS NOTICED TO DROP.  INSPECTION OF THE LANDING GEAR LEG REVEALED IT HAD CRACKED COMPLETELY OFF APPROXIMATELY 25.4 MM (1.0 INCH) OUTBOARD OF THE MAIN GEAR SADDLE.  AIRCRAFT REGULARLY OPERATES FROM BEACH AIRSTRIPS.  PART TC:  10,205.
